Alert archive / South Carolina / River Flood Warnings in 2017

River Flood Warning 17, NWS Charleston, SC

September 11, 2017Berkeley County, Georgetown County, Williamsburg County, South Carolina

NWS Charleston, SC issued this river flood warning at Sep 11, 2017, 10:45 AM EDT for Berkeley County, Georgetown County, Williamsburg County, South Carolina. It took effect at Sep 12, 2017, 9:00 AM EDT. It was in force for 105 min.

The area

The outline as issued.

The facts

Issued
Sep 11, 2017, 10:45 AM EDT (14:45 UTC)
In effect from
Sep 12, 2017, 9:00 AM EDT
Expired
Sep 12, 2017, 10:45 AM EDT
In force
105 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Berkeley County, SC, Georgetown County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 139 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santee River near Jamestown (JAMS1). The gauge peaked at 8.65 ft at Sep 11, 2017, 1:00 AM EDT.

actionminormoderate5101509/1109/1209/13
Action stage
9 ft
Minor stage
10 ft
Moderate stage
17 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02171700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

959 
WGUS42 KCHS 111445
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
1045 AM EDT Mon Sep 11 2017

SCC015-043-089-121445-
/O.NEW.KCHS.FL.W.0017.170912T1300Z-000000T0000Z/
/JAMS1.1.ER.170912T1300Z.170913T1800Z.000000T0000Z.NO/
1045 AM EDT Mon Sep 11 2017

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Santee River near Jamestown.
* from Tuesday morning until further notice.
* At 9 AM Monday the stage was 8.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late Tuesday morning and 
  continue to rise to near 11.6 feet by early Wednesday afternoon.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
2 follow-up statements
761 
WGUS82 KCHS 120252
FLSCHS

Flood Statement
National Weather Service Charleston SC
1052 PM EDT Mon Sep 11 2017

SCC015-043-089-130252-
/O.EXT.KCHS.FL.W.0017.170912T1948Z-000000T0000Z/
/JAMS1.1.ER.170912T1948Z.170913T1800Z.000000T0000Z.NO/
1052 PM EDT Mon Sep 11 2017

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 PM Monday the stage was 7.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is forecast to rise above flood stage
  by Tuesday afternoon and continue to rise to near 11.6 
  feet by early Wednesday afternoon.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

GAC109-130252-
/O.EXT.KCHS.FL.W.0015.170912T2100Z-170915T0600Z/
/CNOG1.1.ER.170912T2100Z.170913T1200Z.170914T1800Z.NO/
1052 PM EDT Mon Sep 11 2017

The Flood Warning continues for
  The Canoochee River near Claxton.
* At 10 PM Monday the stage was 6.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, the river is forecast to rise above flood stage by Tuesday
  afternoon and continue to rise to near 11.9 feet by Wednesday morning. 
  The river will fall below flood stage by early Thursday afternoon.
* At 11.0 feet, several homes are flooded along Parker Springs Road in
  Canoochee Properties.

&&

LAT...LON 3222 8199 3222 8189 3222 8182 3215 8183
          3215 8189 3215 8198         

$$

GAC267-279-130251-
/O.EXT.KCHS.FL.W.0016.170912T0614Z-000000T0000Z/
/REDG1.1.ER.170912T0614Z.170913T0000Z.000000T0000Z.NO/
1052 PM EDT Mon Sep 11 2017

The Flood Warning continues for
  The Ohoopee River near Reidsville.
* At 10 PM Monday the stage was 6.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, the river is forecast to rise above flood stage by early
  Tuesday morning and continue to rise to near 15.5 feet by Tuesday 
  evening.
* At 14.0 feet, flooding of several riverside unimproved roads and 
  some agricultural land occurs.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
798 
WGUS82 KCHS 121417
FLSCHS


Flood Statement
National Weather Service Charleston SC
1017 AM EDT Tue Sep 12 2017

GAC109-131417-
/O.EXT.KCHS.FL.W.0015.170912T2200Z-170915T0600Z/
/CNOG1.1.ER.170912T2200Z.170913T1200Z.170914T1800Z.NO/
1017 AM EDT Tue Sep 12 2017

The Flood Warning continues for
  The Canoochee River near Claxton.
* At 9 AM Tuesday the stage was 8.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this evening and continue to 
  rise to near 11.9 feet by Wednesday morning. The river will fall 
  below flood stage by early Thursday afternoon.
* At 11.0 feet, several homes are flooded along Parker Springs Road in
  Canoochee Properties.

&&

LAT...LON 3222 8199 3222 8189 3222 8182 3215 8183
          3215 8189 3215 8198         

$$

GAC267-279-131417-
/O.CON.KCHS.FL.W.0016.000000T0000Z-000000T0000Z/
/REDG1.1.ER.170912T1448Z.170913T0600Z.000000T0000Z.NO/
1017 AM EDT Tue Sep 12 2017

The Flood Warning continues for
  The Ohoopee River near Reidsville.
* At 9 AM Tuesday the stage was 9.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late this morning and continue 
  to rise to near 15.0 feet by early Wednesday morning.
* At 14.0 feet, flooding of several riverside unimproved roads and 
  some agricultural land occurs.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

SCC015-043-089-121447-
/O.CAN.KCHS.FL.W.0017.000000T0000Z-170912T1417Z/
/JAMS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1017 AM EDT Tue Sep 12 2017

The Flood Warning is cancelled for
  The Santee River near Jamestown.
* At 9 AM Tuesday the stage was 7.1 feet.
* Flood stage is 10.0 feet.
* Forecast, the river crested below flood stage at 8.6 feet. The 
  river will continue to fall to 6.1 feet by Wednesday morning.


&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Sep 11, 8:38 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Sep 11, 8:38 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
838 AM EDT Mon Sep 11 2017

.SYNOPSIS...
Irma will move northward into southwest Georgia and Alabama
tonight. Warmer weather will return during the middle of the
week and persist until the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Last update was just to remove Hurricane Watch.

Today: Irma continues to leave a mark across the region as wind
fields have expanded to enormous proportions this morning and
there have already been reports that surge across parts of
northeast Florida have been almost as significant has hurricane
Matthew last year. We continue to have a multi-faceted risk for
dangerous weather conditions today, even though the system is
weakening moving NNW. Dangerous surge conditions are expected at
Fort Pulaski with near top of the curve tidal anamolies
anticipated up and down the coast around high tide today.

Severe Weather: The stable layer is forecast to weaken with time
later this morning and into the afternoon. Until then, we do
not expect expansions to the current tornado watch until this
destabilization trend develops. There is immense shear available
today and we will be closely watching dry air bands between
convective bands and certainly any breaks in the clouds that
would develop.

Winds: Tropical Storm force winds were impacting coastal sections
this morning, with Tropical Storm force gusts to occur over
much of the region at different intervals today. As spiral
rainbands around Irma move in, winds could occasionally gust as
high as 50 or 60 mph at times, as models are showing at least
45-50 kt of 925 mb winds. This morning 925 MB were even higher
along coastal GA and we may still see occasional gusts to
hurricane force south of the Savannah River from Tybee Island to
Sapelo Island.

Temps: We have low confidence in diurnal temp curves today as
evaporative cooling had made it very stable over land areas this
morning. Deep tropical moisture moving over the stable plane
will eventually nudge the temps and dew points into the 70s
later today, inland areas perhaps slower than forecast.

Flooding Rainfall: See HYDROLOGY section below.

For more detailed potential impact information refer to our
Hurricane Local Statement /HLS/, Tropical Cyclone Watch/Warning
Statement /TCV/, and/or Hurricane Threats/Impacts Graphics which are
all available from our website at:

http:/weather.gov/chs/tropical_briefing

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
The remnants of Irma are expected to be centered over the TN Valley
Tuesday, moving northward slightly on Wednesday, then finally
shifting into the OH Valley on Thursday. A generally warmer and
somewhat drier pattern is expected for our area. Tuesday will be dry
and mostly sunny. Wednesday will have some moisture increasing from
the south, leading to slight chance POPs. More moisture continues
moving into our area on Thursday, leading to a chance of
showers/thunderstorms. High temperatures will be in the mid 80s
Tuesday, warming into the mid/upper 80s Wednesday and Thursday. Lows
will range from the mid/upper 60s well inland to the lower 70s at
the immediate coast.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
A trough will be over the Northeastern states Thursday night,
lifting away this weekend. Near or slightly above normal
temperatures are expected with isolated to scattered mainly diurnal
convection. Hurricane Jose is expected to be far offshore this
weekend.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Conditions continue to deteriorate at both terminals early this
morning. MVFR conditions at both terminals with periods of IFR
conditions possible this morning. Strong tropical force wind
gusts up to 45-50 KT with potential for periods of vsbys of
1 NM or less. Isolated tornadoes may develop this afternoon
somewhere along the coastal corridor. In the last 6 hours of
the 12Z TAF cycle, cigs and wind speeds will improve while
rain chances diminish from south to north.

Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms, mainly Thursday and Friday.

&&

.MARINE...
Monday through Friday: Tropical storm conditions will prevail
today with some gusts to hurricane force possible mainly south
of the Savannah River leading to very dangerous conditions. Seas
will likely reach near 25 feet out near the Gulf Stream and
peak 14-17 ft in the near shore waters waters. Small craft
should remain in port!

Wind fields will diminish tonight as the gradient weakens with
Irma losing her grip across southeast GA and southern SC.
Conditions will slowly improve after midnight and we expect
SCA conditions to supplant tropical warnings. Seas will
diminish to 5-8 ft near shore and 8-10 ft well offshore late.

Tuesday through Saturday: Conditions will improve as Irma moves
inland. We'll likely have advisories up for all of the coastal
waters due to seas Tuesday. As seas subside Tuesday night, the
advisories should end for the waters within 20 nm, but continue for
the offshore GA waters into Wednesday morning. No other significant
wind/seas concerns are expected until Friday. By late Friday into
Saturday, seas will begin to build as swells from Hurricane Jose
impact the area.

&&

.HYDROLOGY...
A Flash Flood Watch remains in effect for the entire forecast area
through late tonight.

The best chance for significant flooding will be along the
coast due to the very high tides expected through this evening.
Torrential rainfall is expected to coincide with a particularly
high tide and max storm surge 11 AM to 4 PM today, and very
significant flooding could result. We have not made significant
changes to the storm total QPF with 4-8 inches across the
forecast area and perhaps some 10 inch amount along the southern
barrier islands of southeast GA.

Beyond the immediate flash flood threat, river flooding will become
a concern Tuesday or Wednesday. Some river points could exceed major
flood stage if current QPF numbers verify over the headwaters.

&&

.TIDES/COASTAL FLOODING...
Onshore flow in the tropical storm force range today will
persist as Irma makes the closest approach. These forecast wind
directions/speeds and the surge produced by Irma's approach
will favor significant inundation along our coastal areas, with
the highest tide levels with the midday high tide today.
Increasing swell energy will also enhance the tidal anomalies.
Tides have been running high for a few days already followed the
full moon, so the underlying tides are also somewhat high,
including during low tide. Tides at 5 AM were running 3 ft above
predicted at Downtown Charleston and 5 ft over at Fort Pulaski.
The low tide is struggling to get out at all with the strong
onshore flow. This is a very bad sign leading up to high tide
later today.

A Storm Surge Warning is in effect for the entire southeast
Georgia and southeast South Carolina coast, with 4-6 feet of
inundation above ground level in low-lying coastal areas
expected. Such tide levels, when combined with the large
breaking waves, would result in significant coastal flood
damage, beach erosion, and cut off access routes to/from barrier
islands.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch through late tonight for GAZ087-088-099>101-
     114>119-137>141.
     Tropical Storm Warning for GAZ087-088-099>101-114>119-137>141.
SC...Flash Flood Watch through late tonight for SCZ040-042>045-
     047>052.
     Tropical Storm Warning for SCZ040-042>045-047>052.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.

&&

NEAR TERM...RJB
SHORT TERM...MS
LONG TERM...MS
AVIATION...
MARINE...MS
HYDROLOGY...
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Sep 11, 10:23 AM EDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1023 AM EDT Mon Sep 11 2017

GAZ116>119-137>141-SCZ043>045-047>052-121430-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
1023 AM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 484 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114-115-SCZ040-042-121430-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Allendale-
Hampton-
1023 AM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

Severe Weather: There is the risk of isolated tornadoes, especially
this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-121430-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 nm-
Waters from Edisto Beach SC to Savannah GA out 20 nm-
Waters from Savannah GA to Altamaha Sound GA out 20 nm...including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 nm-
1023 AM EDT Mon Sep 11 2017

...TORNADO WATCH 484 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Sep 11, 9:31 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
931 AM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TROPICAL STORM   1 SSW HAMPTON           32.87N  81.13W
09/11/2017                   HAMPTON            SC   LAW ENFORCEMENT

            SCHP REPORTS MULTIPLE TREES DOWN WITHIN HAMPTON COUNTY.

&&

EVENT NUMBER CHS1700689

JMC
Local storm report, Sep 11, 9:33 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
933 AM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TROPICAL STORM   2 SW SUMMERVILLE        33.00N  80.20W
09/11/2017                   DORCHESTER         SC   LAW ENFORCEMENT

            SCHP REPORTS MULTIPLE TREES DOWN ACROSS DORCHESTER
            COUNTY. AT LEAST ONE INCIDENCE OF POWER LINES DOWN ON N
            MAIN STREET IN SUMMERVILLE.

&&

EVENT NUMBER CHS1700690

JMC
Local storm report, Sep 11, 9:38 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
938 AM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     TROPICAL STORM   HUNTER ARMY AIRFIELD    32.01N  81.13W
09/11/2017                   CHATHAM            GA   ASOS

            KSVN REPORTED SUSTAINED WINDS OF 37 MPH WITH A GUST TO
            59 MPH.

&&

EVENT NUMBER CHS1700691

JMC
Local storm report, Sep 11, 9:50 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
950 AM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     TROPICAL STORM   1 SW FOLLY BEACH        32.65N  79.94W
09/11/2017                   AMZ350             SC   MESONET

            A GUST TO 72 MPH REPORTED AT FOLLY BEACH PIER... WITH
            SUSTAINED WINDS 58 MPH.

&&

EVENT NUMBER CHS1700692

JMC
Local storm report, Sep 11, 10:19 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1019 AM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     HEAVY RAIN       1 E SUN CITY            32.29N  80.94W
09/11/2017  E0.00 INCH       BEAUFORT           SC   SOCIAL MEDIA

            PHOTO OF WATER MOVING OVER FORDING ISLAND ROAD/278 EXIT
            RAMP ONTO OKATIE HWY/170.

&&

EVENT NUMBER CHS1700693

JMC
Special weather statement, Sep 11, 10:37 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Charleston SC
1037 AM EDT Mon Sep 11 2017

GAZ117-119-139-141-SCZ048>052-111730-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
1037 AM EDT Mon Sep 11 2017

...SIGNIFICANT INUNDATION OF COASTAL AREAS EXPECTED NEXT FEW
HOURS AS HURRICANE IRMA APPROACHES...
...STORM SURGE WARNINGS IN EFFECT...

Tide levels continue to rise along the coasts of southern South
Carolina and Georgia. Tides are expected to reach major flooding
levels across the area with inundation of up to 4 to 6 feet likely
to occur for areas near the coast. A Storm Surge Warning remains
in effect. Significant impacts can be expected as high tide
approaches, including portions of the Savannah and Charleston
Metro areas. Heavy rain will also enhance the risk for coastal
flooding through early afternoon. This is a serious situation. Do
not venture to the beach and remain clear of areas near the coast
including areas that typically flood during high tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio All Hazards or the Internet for
the latest information from the National Weather Service.

&&

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 11:30 PM EDTHurricane WarningCHS9 hr
Sep 11, 3:12 AM EDTSpecial Marine WarningCHS2 hr
Sep 11, 3:12 AM EDTSpecial Marine WarningCHS63 min
Sep 11, 3:49 AM EDTSpecial Marine WarningCHS56 min
Sep 11, 4:19 AM EDTSpecial Marine WarningCHS86 min
Sep 11, 5:18 AM EDTSpecial Marine WarningCHS117 min
Sep 11, 7:01 AM EDTSpecial Marine WarningCHS119 min
Sep 11, 7:41 AM EDTSpecial Marine WarningCHS2 hr
Sep 11, 7:45 AM EDTSpecial Marine WarningCHS2 hr
Sep 11, 8:16 AM EDTFlash Flood WarningCHSJasper8 hr
Sep 11, 8:36 AM EDTAreal Flood AdvisoryCHSBeaufort, Jasper84 min
Sep 11, 9:22 AM EDTFlash Flood WarningCHSBeaufort, Jasper8 hr
Sep 11, 9:31 AM EDTAreal Flood AdvisoryCHSAllendale, Hampton, Jasper119 min
Sep 11, 9:41 AM EDTSpecial Marine WarningCHS2 hr
Sep 11, 9:50 AM EDTSpecial Marine WarningCHS115 min
Sep 11, 10:31 AM EDTSpecial Marine WarningCHS119 min
Sep 11, 10:44 AM EDTFlash Flood WarningCHSAllendale, Hampton, Jasper7 hr
Sep 11, 11:24 AM EDTFlash Flood Warning EmergencyCHSBerkeley, Charleston, Colleton, Dorchester15 hr
Sep 11, 11:38 AM EDTSpecial Marine WarningCHS2 hr
Sep 11, 11:44 AM EDTAreal Flood AdvisoryCHSAllendale2 hr
Sep 11, 11:51 AM EDTAreal Flood AdvisoryCHSAllendale, Colleton, Dorchester, Hampton114 min
Sep 11, 12:01 PM EDTTornado WarningCHSBeaufort, Charleston, Colleton29 min
Sep 11, 12:23 PM EDTSpecial Marine WarningCHS2 hr
Sep 11, 12:37 PM EDTTornado WarningCHSCharleston23 min
Sep 11, 12:40 PM EDTSpecial Marine WarningCHS65 min
Sep 11, 12:54 PM EDTFlash Flood WarningCHSAllendale, Colleton, Dorchester, Hampton9 hr
Sep 11, 12:59 PM EDTTornado WarningCHSCharleston, Dorchester31 min
Sep 11, 1:10 PM EDTTornado WarningCHSCharleston, Colleton35 min
Sep 11, 1:49 PM EDTTornado WarningCHSCharleston, Colleton, Dorchester26 min
Sep 11, 1:53 PM EDTTornado WarningCHSCharleston, Dorchester24 min
Sep 11, 2:11 PM EDTSpecial Marine WarningCHS94 min
Sep 11, 2:45 PM EDTTornado WarningCHSBeaufort, Colleton30 min
Sep 11, 2:46 PM EDTTornado WarningCHSBerkeley, Charleston, Dorchester16 min
Sep 11, 3:10 PM EDTFlash Flood WarningCHSBerkeley, Colleton, Dorchester7 hr
Sep 11, 3:58 PM EDTSpecial Marine WarningCHS32 min
Sep 11, 4:43 PM EDTSpecial Marine WarningCHS62 min
Sep 11, 4:48 PM EDTAreal Flood WarningCHSJasper7 hr
Sep 11, 5:16 PM EDTAreal Flood WarningCHSAllendale, Beaufort, Hampton, Jasper7 hr

Nearby

River Flood Warnings in South Carolina, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.